MathSciNet Relay Station
MathSciNet bibliographic data
MR512486 (80d:47092) 47H15 (47A50 58E07)
Hale, Jack K. Bifurcation from simple eigenvalues for several parameter families. Nonlinear Anal. 2 (1978), no. 4, 491–497.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement